Ask an expert
Question

18 Nov 2004

Weight gain after Hysterectomy & HR Patches
Hi Doc,

I had a complete hysterectomy in April 2004. Age 34 yrs. On Evorel 50 ie. Hormone Replacements since July 2004 and since gain excessive weigth, feel tired, moody, hot flushes and my sex drive is zero & although I do excercise ie. walking. Have spoken to my gnae recommended to change to "Yasmin" a contraceptive pill. Plse advise.

Regards
Tracy Lee
Answer 405 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I presume that your ovaries were removed as well. I would suggest that you measure oestrogen levels on the HRT. If they are low, try a higher dosage of HRT or possible a different form.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18606 votes
Vote